Differentiable retracts and a modified inverse function theorem

W. Barit, G. R. Wood

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    A lemma is presented which is a weak version of the inverse function theorem, in that differentiability is assumed instead of continuous differentiability. The result holds only for finite dimensional spaces; a counter-example is given for the infinite dimensional analogue. The lemma is used to answer a question posed by Nadler concerning differentiable retracts.

    Original languageEnglish
    Pages (from-to)37-43
    Number of pages7
    JournalBulletin of the Australian Mathematical Society
    Volume18
    Issue number1
    DOIs
    Publication statusPublished - 1978

      Fingerprint

    Cite this